About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 236712, 10 pages
http://dx.doi.org/10.1155/2012/236712
Research Article

Multiplicity of Solutions for Perturbed Nonhomogeneous Neumann Problem through Orlicz-Sobolev Spaces

Department of Mathematics and Computational Sciences, Hengyang Normal University, Hengyang, 421008 Hunan, China

Received 14 July 2012; Accepted 31 August 2012

Academic Editor: Juntao Sun

Copyright © 2012 Liu Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the existence of multiple solutions for a class of nonhomogeneous Neumann problem with a perturbed term. By using variational methods and three critical point theorems of B. Ricceri, we establish some new sufficient conditions under which such a problem possesses three solutions in an appropriate Orlicz-Sobolev space.